IJPAM: Volume 75, No. 2 (2012)
A NONLOCAL QUASILINEAR ELLIPTIC EQUATION
Department of Mathematics and Computer Science
Gustavus Adolphus College
Saint Peter, MN 56082, USA
Abstract. In this paper, we study the existence of solutions of a nonlocal quasilinear elliptic problem. Our analysis is based on Galerkin method.
Received: July 9, 2011
AMS Subject Classification: 35J60, 35J25
Key Words and Phrases: nonlocal elliptic problems, quasilinear elliptic equations, Galerkin method, weak solutions
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395